# SDR IPXA2022081485215

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 35,612 hours, 24,177 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:DIRH LOWER FUSELAGE AT STA 700, S-24R HAS A TEMPORARY LIGHTINING STRIKE REPAIR. REQUIRES PERMANENT REPAIR. SKIN P/N: 143N3691-2, ORIGINAL MAT: STOCK 0.080" THICKNESS, 2024-T3 CLAD SHEETACCOMPLISHED REPAIR PER 757-200PF SRM REV 114.0, CHAPTER 53-00-01-2R-28 PER SRM 53-30-01-2R1
